Volume no :24, Issue no: 1, March (2021), Issue in Progress

COHOMOLOGY AND CONFORMAL DERIVATIONS OF BIHOM-LIE CONFORMAL SUPERALGEBRAS


Author's: Taoufik Chtioui
Pages: [1] - [33]
Received Date: November 27, 2020
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100122162

AbstractReferencesDownload

RELATIONS BETWEEN RANKS OF MATRIX POLYNOMIALS


Author's: Vasile Pop
Pages: [35] - [41]
Received Date: February 05, 2021; Revised March 25, 2021
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100122167

AbstractReferencesDownload

k PART PARTITIONS OF INTEGERS


Author's: Zdzislaw Trukszyn and Ryszard Palka
Pages: [43] - [52]
Received Date: March 12, 2021
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100122189

AbstractReferencesDownload